## Agenda At-A-Glance – Day 1

			Wednesday, Decemb	er 2, 2015				
Time	Empirical Theater	Auditorium	Earth Hall-SOS	Theater Lobby- SOS	Classroom 1	Classroom 2		
8:00 AM			•					
8:15 AM	Museum Open, Participants Arrive. Please check in by 8:30							
8:30 AM								
8:45 AM	-							
9:00 AM								
9:15 AM	Welcome Remarks							
9:30 AM								
9:45 AM								
10:00 AM	Updates from the							
10:15 AM	SOS Team in Boulder							
10:30 AM								
10:45 AM								
11:00 AM		В	REAK (30 min) - drinks	and snacks in Auditori	um			
11:15 AM	Keynote - Should I							
11:30 AM	Stay or Should I Go? Tsunami							
11:45 AM	Evacuation							
12:00 PM		First Time Out						
12:15 PM	LUNCH in	(Special session for SOS "newbies")						
12:30 PM	Auditorium - food will be provided	Lunchtime Q&A						
12:45 PM		with the SOS Development Team						
1:00 PM			Real-Time Tsunami Forecast	New SOS				
1:15 PM			Animations	Technologies Demonstration- offered Wed. &	Volunteers and Interns, oh my! Building an efficient training program	Beyond Playlists SOS Production Strategies for Filmmakers		
1:30 PM			The Orphan					
1:45 PM			Tsunami	Thurs.	a anning program	1 mmakers		
2:00 PM			The recovery from					
2:15 PM			3.11 Tsunami	Quick-and-dirty SOS photo	How to Use Non- English Languages in SOS	Experiences in Higher Educatior with SOS		
2:30 PM			A Big Year for Little	panoramas you can do yourself!				
2:45 PM			Worlds					
3:00 PM								
3:15 PM	BREAK (30 min) - drinks and snacks in Auditorium							
3:30 PM			New Ocean Acidification Model	Automating Your Alignment: How to				
3:45 PM			Projections	Get Started		Dever 141 O		
4:00 PM	]		Climate Change		Camps and Out of School Programs	Beyond the Script Preparing Docents for Dynamic Interpretation		
4:15 PM			(PSC)					
4:30 PM			Climate Change					
4:45 PM	1		(SMVF)					
5:00 PM		5:00	- 10:00 PM Reception	and "OMSI After Dark"	(21+)			

 
 Panel/Plenary
 NOAA SOS Team Update
 SOS Showcase
 How-To
 Small Group

 2015
 Science On a Subara®

2015 Science On a Sphere® User Collaborative Network Workshop

## Agenda At-A-Glance – Day 2

			Thursday, Decembe	r 3, 2015				
Time	Empirical Theater	Auditorium	Earth Hall- SOS	Theater Lobby- SOS	Classroom 1	Classroom 2		
8:30 AM								
8:45 AM	Museum Opens, Participants Arrive							
9:00 AM	Keynote - When							
9:15 AM	does SOS work							
9:30 AM	best?							
9:45 AM								
10:00 AM	Evaluation Panel							
10:15 AM								
10:30 AM	BREAK (30 min) - drinks and snacks in Auditorium							
10:45 AM								
11:00 AM								
11:15 AM	BIG IDEAS, small							
11:30 AM	talks							
11:45 AM								
12:00 PM		LUNCH in Auditorium - food						
12:15 PM		will be provided						
12:30 PM 12:45 PM		Lunchtime Q&A with the SOS Development Team						
1:00 PM		Development ream						
1:15 PM		Finally, SOS on your own	Become an Astrogeologist			SOS as Multimedia		
1:30 PM		computer: SOS	Class - offered Thu and Fri (space			Learning Resource		
1:45 PM		Explorer	limited)					
2:00 PM				New SOS		Creating OA		
2:15 PM			Climate Bits	Technologies	Making a Big Impact for the Little Ones	content for the sphere and choosing color		
2:30 PM			Visualizing	Demonstration- offered Wed. &				
2:45 PM			Change: Climate Heart	Thurs.		palettes		
3:00 PM			BREAK (30 min) - drinks and snacks in Auditorium					
3:15 PM			В					
3:30 PM			Made in Hong			SITI at the		
3:45 PM			Kong	-	A Preview of the Visual Playlist Editor	Aquarium of the Pacific: As the Sphere Turns		
4:00 PM		Vendor Showcase	Presenting a Global View of					
4:15 PM		Vendor Showcase	Migration					
4:30 PM			Unleashing the SOS as a Teaching and Learning Tool Creating Informative Stories	The iPad SOS Remote App: An Overview of Recent and New Conschilition	Exploring approaches to using new technology	Telling a Story with your Sphere		
4:45 PM								
5:00 PM								
5:15 PM			with SOS	Capabilities				
5:30 PM			ADJOURN	MEETING				

 
 Panel/Plenary
 NOAA SOS Team Update
 SOS Showcase
 How-To
 Small Group

> 2015 Science On a Sphere® User Collaborative Network Workshop

## Agenda At-A-Glance – Day 3

			Friday, December	<sup>.</sup> 4, 2015			
Time	Empirical Theater	Auditorium	Earth Hall-SOS	Theater Lobby- SOS	Classroom 1	Classroom 2	
8:30 AM							
8:45 AM	Museum Opens, Participants Arrive						
9:00 AM	Final Day Remarks						
9:15 AM	Keynote - Putting Paleoclimatology in						
9:30 AM							
9:45 AM	the Public Eye						
10:00 AM			BREAK (30 min) - drink	s and snacks in Audito	rium		
10:15 AM		l	BREAR (30 min) - dhirk	S and shacks in Addito	num		
10:30 AM	Visualizing		Become an			Getting the most	
10:45 AM	Change: A How-To on		Astrogeologist Class - offered Thu			out of your Sphere:	
11:00 AM	connecting		and Fri (space			Creating a complete	
11:15 AM	audiences to climate change and		limited)			educational experience through	
11:30 AM	community solutions		How to Connect to your Audience			hands-on STEM activities	
11:45 AM	Solutions		Through Film				
12:00 PM		LUNCH in Auditorium - food					
12:15 PM		will be provided					
12:30 PM		Lunchtime Q&A with the SOS					
12:45 PM		Development Team					
1:00 PM			Sunny and Friends				
1:15 PM					A Narrative-based	SOS Software: Feedback and	
1:30 PM			The Latest in Real- time & Astronomy		Kiosk for your Sphere	Future Directions	
1:45 PM			Data Sets				
2:00 PM			Creating Maps with		Customizing the NOAA	Research-based Strategies for	
2:15 PM			Kids		SOS Public Kiosk	Engaging Public	
2:30 PM							
2:45 PM		Closing Remarks					
3:00 PM		elsoning Romania					
3:15 PM							
3:30 PM	ADJOURN MEETING						

Panel/Plenary	NOAA SOS Team Update	SOS Showcase	How-To	Small Group
---------------	-------------------------	--------------	--------	-------------